MathSciNet Relay Station
MathSciNet bibliographic data
MR868459 55Q20 (20F34)
Morgan, John W.; Morrison, Ian A van Kampen theorem for weak joins. Proc. London Math. Soc. (3) 53 (1986), no. 3, 562–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement